On the problem of two linearized wells

A. DeSimone, G. Friesecke

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


We study the behaviour of sequences of elastic deformations y : Ω ⊂ ℝn → ℝn whose gradients approach two linearized wells, and give an application to magnetostriction.

Original languageEnglish
Pages (from-to)293-304
Number of pages12
JournalCalculus of Variations and Partial Differential Equations
Issue number3
StatePublished - Apr 1996
Externally publishedYes


Dive into the research topics of 'On the problem of two linearized wells'. Together they form a unique fingerprint.

Cite this